# SDR AALA202406248013

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 16,991 hours, 4,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE CEILING CABIN EMERGENCY LIGHT AT ROW 20 IS INOPERATIVE. REPLACED CEILING CABIN EMERGENCY LIGHT ASSEMBLY AT ROW 20 PER AMM 33-51-11-001-A.
